Notifications
Clear all

Pink Head.


pitbulldawg
(@pitbulldawg)
New Member
Joined: 2 months ago
Posts: 4
Topic starter  

I am now a Dbol'>D-bol convert,
I have just started my third bulking cycle Of 750mg test/w, 400mg deca/w and 50mg D-bol/day. Its the first time I have used any Oral and I am impressed I feel 110% and am noticably stronger after only two weeks.
But I my skin has gone Pinky red like I am sun burnt but I havent been in the sun, WTF?
Has any one else had this?


Quote
LBM
 LBM
(@lbm)
Active Member
Joined: 4 months ago
Posts: 19
 

Try drinking more water. Thats an awful lot of d-bol, shit 30-35mg a day would have been more than enough. I'd drop down to 30mg a day, Orals are hard on the liver!
LBM


ReplyQuote
pitbulldawg
(@pitbulldawg)
New Member
Joined: 2 months ago
Posts: 4
Topic starter  

Originally posted by LBM
Try drinking more water. Thats an awful lot of d-bol, shit 30-35mg a day would have been more than enough. I'd drop down to 30mg a day, Orals are hard on the liver!
LBM

I am using Dragon Pharma d-bol, so its a little hard to cut it down to 30, and my pill cutter seems to prefer crushing pills when its supposed to cut them.


ReplyQuote
BacardiSlang
(@bacardislang)
Trusted Member
Joined: 4 months ago
Posts: 99
 

Glad to hear that dragon pharma's dbol is working for you, PBD.
Many have questioned the quality and effectiveness of the product. Keep us posted on your gains.

I think that in some weightlifters, the use of gear changes the skins pigmentation making it darker than usuall or redish in your case. I get this as well, my natural skin color is light brown, when im "ON" it turns 2 shades darker.....if I would get corn rows, I could almost pass off being Afro-American.


ReplyQuote
Share: